advertisement
Question
Posted by: saltspring | 2002/12/05

Reaction to KESSAR generic of NOVILDEX

Reaction in form of red angry raised blotches on legs now spreading to back. Oncologist advises that this can be expected up to 2 weeks of medication but 4 weeks have passed and blotches are increasing. Only other medications taken during this period are Caltrate, Ziak (blood pressure) and Procydin (nutri supplement). The skin condition is not itchy but looks too awful for words. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Saltspring, it might be that you’re allergic/sensitive to the drug, but it may also be a secondary problem due to the immune suppression. The best would be to see your doctor and make sure. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement